MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG LUMINOS DRF MAX; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG LUMINOS DRF MAX; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10762471
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
Siemens healthineers was notified of an issue with the luminos drf max system related to siemens recall xp017/24/s, ui xp018/24/s, res #(b)(4).It was discovered that at the fixation of the monitor ceiling suspension the securing segment was not installed correctly.The monitor support arm remained attached to the ceiling and no injury occurred due to this issue.It is assumed that in a worst-case scenario, if the support arm had been used further without noticing the issue, a serious injury could be sustained from falling equipment.The issue was resolved on site by the service engineer replacing and correctly installing the securing segment and the fixation screws according to fsca xp018/24/s.
 
Additional Manufacturer Narrative
H10: h3, h6: initial corrective actions/preventive actions implemented by the manufacturer: customer service advisory notification (csan) xp017/24/s began distribution to affected customers on (b)(6)2024.Siemens initiated recall res# (b)(4), which was submitted to the fda on (b)(6)2024 for potential problems with the support arm of select system ceiling displays or wall displays.Manufacturers preliminary analysis: the root cause for the issue has not yet been determined.The investigation is ongoing.The root cause will be communicated via res# (b)(4).Corrective and or preventative actions via resolution updates xp018/24/s and xp019/24/s.Siemens will not submit a supplemental report because the issue, and the complaint system status, will be addressed in res# (b)(4) reports to the fda.

Brand Name
LUMINOS DRF MAX
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 3 - or-
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 3 - or-
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
jenna keefe
40 liberty blvd.
malvern, PA 19355
4843234206
MDR Report Key21629410
Report Number3004977335-2025-00037
Device Sequence Number8925116
Product Code OWB
UDI-Device Identifier04056869009155
UDI-Public(01)04056869009155
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K173639
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 03/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10762471
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2025
Initial Report FDA Received Date03/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES # 94948
Patient Sequence Number1
Patient SexUnknown